MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM
Model Number HUMERAL HEAD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery of a smr stemless anatomic prosthesis performed on (b)(6) 2024, due to cuff failure.The patient had a cuff tear and surgeon did a conversion anatomic to reverse with the hybrid baseplate.The following components were explanted: smr humeral head ø52 mm (product code 1322.09.520, lot #1919682 - ster.(b)(4)).Smr stemless - 2mm ecc.Adaptor (product code 1335.15.202, lot #1807915 - ster.(b)(4)).Tt hybrid cemented glenoid small (product code 1379.59.110, lot #2004267 - ster.(b)(4)).A tt hybrid reverse baseplate small, two bone screws, a reverse hp glenosphere 40mm and a reverse liner for stemless core #long 40mm were implanted.Primary surgery took place on (b)(6) 2022.Patient is a male, 63 years old.Event happened in australia.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of involved lot #1919682, no pre-existing anomalies were found on the (b)(4) devices manufactured with the same lot #.According to our records, at least (b)(4) out of (b)(4) devices manufactured with lot #1919682 and ster.(b)(4) have been implanted and this is the only complaint received on that lot #.Device analysis: explanted components were not returned to limacorporate for investigation.No additional details were available on this post-operative issue, specifically pre-operative x-rays related to the revision surgery were not accessible.Based on the few information received we are not able to further investigate the root cause of the event, however considering that: check of manufacturing charts highlighted no anomalies on components manufactured with lot #1919682; the survivorship of the prosthesis is of 2 years; we can state that the event was not product related.Pms data: according to limacorporate pms data, the revision rate of smr anatomic stemless prosthesis due to cuff failure is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.52MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key20448966
Report Number3008021110-2024-00092
Device Sequence Number17919743
Product Code KWT
UDI-Device Identifier08033390001427
UDI-Public08033390001427
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHUMERAL HEAD
Device Catalogue Number1322.09.520
Device Lot Number1919682
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown